# SDR F3LA2010012600313

- Difficulty date: January 18, 2010
- Submitted: January 26, 2010
- Operation: Air carrier
- Aircraft: N942FR
- Make and model: Airbus A319-111
- Aircraft serial: 2497
- Aircraft time: 16,919 hours, 8,129 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5347218820400
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 C CHECK INSP NOTED Y1292 JUST AFT OF FRAME 68 HAS A LARGE AREA OF CORROSION ON TOP SIDE WHICH EXTENDS UNDER GALLEY FLOORBOARD.  MX REMOVED AND REPLACED FLOORBEAM IAW SRM 51-42-11 PAGE 6.
